# SDR ASOA2016030914650

- Difficulty date: March 9, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 34,825 hours, 31,933 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM AROUND SCREW HOLE.  BLENDED AND REMOVED CORROISON IAW SRM 51-21-06-00.  BLENDED AREA IS OUT OF ALLOWABLE LIMITS IAW REO 601R-5-53-00-005.
